# SDR 2005UALA00907

- Difficulty date: August 27, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 46,298 hours, 17,131 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT HAD FIRE WARNING HORN GO OFF.
